fbpx

Jérôme Busca

De Vinci Research Center


Jérôme Busca

Jérôme a obtenu son Doctorat en Mathématiques appliquées en 1998 (Paris VI). Il est aussi titulaire d'une HDR depuis 2004. Jérôme a commencé par exercer comme consultant avant de devenir chercheur au CNRS. Spécialisé dans la finance quantitative et plus spécifiquement le trading électronique, il a ensuite travaillé 16 ans dans l'industrie financière aux Etats-Unis pour différents fonds d'investissement. Jerome holds a Ph.D. in applied mathematics from Université Paris VI (1998). He is also accredited to supervise Ph.D. research (HDR holder from Université Paris Dauphine, since 2004). Jerome first started out as a consultant in mathematical finance and a researcher in mathematics at CNRS. He specializes in quantitative finance, specifically in electronic trading. He has worked in the finance industry (mostly for hedge funds) in the US for the past 16 years.

jerome.busca@devinci.fr

    Publications


    Articles de journaux

    Jérôme Busca

    Nonlinear eigenvalues and bifurcation problems for Pucci's operators Article de journal

    Dans: vol. 22, no. 2, p. 187-206, 2005.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Computing the Implied Volatility in Stochastic Volatility Models Article de journal

    Dans: Communications On Pure And Applied Mathematics, vol. 57, no. 10, p. 1352-1373, 2004.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Harnack type estimates for nonlinear elliptic systems and applications Article de journal

    Dans: vol. 21, no. 5, p. 543-590, 2004.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Classification of positive solutions of semilinear elliptic equations Article de journal

    Dans: Comptes Rendus Mathematique, vol. 338, no. 1, p. 7-11, 2004.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Application of large deviation methods to the pricing of index options in finance Article de journal

    Dans: Comptes Rendus Mathematique, vol. 336, no. 3, p. 263-266, 2003.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Asymptotics and calibration in local volatility models Article de journal

    Dans: Quantitative Finance, vol. 2, no. 1, p. 61-69, 2002.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Reconstructing volatility Article de journal

    Dans: Risk Magazine, vol. Oct 2002, no. 1, p. 91-95, 2002.

    Résumé | Liens | BibTeX

    Jérôme Busca

    A Liouville-type theorem for Lane-Emden systems Article de journal

    Dans: Indiana University Mathematics Journal, vol. 51, no. 1, p. 37-51, 2002.

    Résumé | Liens | BibTeX

    Jérôme Busca

    CONVERGENCE TO EQUILIBRIUM FOR SEMILINEAR PARABOLIC PROBLEMS IN R^N Article de journal

    Dans: Communications In Partial Differential Equations, vol. 27, no. 9-10, p. 1793-1814, 2001.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Qualitative properties of some bounded positive solutions to scalar field equations Article de journal

    Dans: Calculus Of Variations And Partial Differential Equations, vol. 13, no. 2, p. 191-211, 2001.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Symmetry and nonexistence results for Emden-Fowler equations in cones Article de journal

    Dans: vol. 14, no. 8, p. 897-912, 2001.

    Résumé | Liens | BibTeX

    Jérôme Busca

    First moments of energy and convergence to equilibrium Article de journal

    Dans: Electronic Journal Of Differential Equations, vol. 6, no. 1, p. 45-53, 2001.

    Résumé | Liens | BibTeX

    Jérôme Busca

    An inverse parabolic problem arising in finance Article de journal

    Dans: Comptes Rendus Mathematique, vol. 331, no. 12, p. 965-969, 2000.

    Résumé | Liens | BibTeX

    Jérôme Busca

    EXISTENCE AND COMPARISON RESULTS FOR FULLY NONLINEAR DEGENERATE ELLIPTIC EQUATIONS WITHOUT ZEROTH-ORDER TERM* Article de journal

    Dans: Communications In Partial Differential Equations, vol. 26, no. 11-12, p. 2323-2337, 2000.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Symmetry Results for Semilinear Elliptic Systems in the Whole Space Article de journal

    Dans: Journal Of Differential Equations, vol. 163, no. 1, p. 41-56, 2000.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Existence results for bellman equations and maximum principles in unbounded domains Article de journal

    Dans: Communications In Partial Differential Equations, vol. 24, no. 11-12, p. 2023-2042, 1999.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Approximate radial symmetry for overdetermined boundary value problems Article de journal

    Dans: vol. 4, no. 6, p. 907-932, 1999.

    Résumé | Liens | BibTeX

    Jérôme Busca

    A Serrin type result for infinite cylinders Article de journal

    Dans: vol. PITMAN RESEARCH NOTES IN MATHEMATICS SER, no. 1, p. 1-6, 1998.

    Résumé | Liens | BibTeX

    Jérôme Busca

    Symétrie radiale pour des problèmes elliptiques surdéterminés posés dans des domaines extérieurs Article de journal

    Dans: vol. 324, no. 6, p. 633-638, 1997.

    Résumé | Liens | BibTeX




      No posts by this author.


    Candidature
    Documentation

    En savoir plus ?

    Contactez-nous et téléchargez une documentation



    En validant ce formulaire, vous acceptez que l’Association Léonard de Vinci traite vos données à caractère personnel pour répondre à votre demande de contact et ainsi recevoir la documentation demandée. Si vous y avez consenti, vous êtes également susceptible de recevoir la newsletter du Groupe Léonard de Vinci. Vos données sont transmises aux collaborateurs de notre direction marketing ayant besoin d’en connaître et sont conservées pour une durée de deux ans à compter de votre dernière demande. Vous disposez des droits suivants sur vos données : droit d’accès, droit de rectification, droit à l’effacement (droit à l’oubli), droit d’opposition, droit à la limitation du traitement, droit à la portabilité et du droit de retirer votre consentement. Vous pouvez également définir des directives générales ou particulières relatives au sort de vos données à caractère personnel après votre décès. Pour les exercer, merci d’adresser votre demande à Association Léonard de Vinci - Pôle Universitaire Léonard De Vinci - 92916 Paris La Défense Cedex ou à webmaster@devinci.fr. En cas de réclamation, vous pouvez choisir de saisir la CNIL. Pour en savoir plus, consultez la politique de protection des données personnelles.